# SDR QXEA0200703

- Difficulty date: April 20, 2002
- Submitted: April 25, 2002
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 11,501 hours, 15,639 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PDX- ABORTED TAKEOFF DUE TO TAKEOFF WARNING HORN.  FLAP LEVER SET AT 5 DEGREES, INDICATOR AT 0 DEGREES.  PULLED AND RESET LEFT AND RIGHT FLAP INDICATOR CIRCUIT BREAKERS.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
